Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleOn Gr\"obner bases for flag manifolds $F(1, 1,dots , 1, n)$.
Author(s) Zoran Z. Petrovic, Branislav I. Prvulovic
TypeArticle in Journal
AbstractThe knowledge of cohomology of a manifold has shown to be quite relevant in various investigations: the question of vector fields, immersion and embedding dimension, and recently even in topological robotics. The method of Gröbner bases is applicable when the cohomology of the manifold is a quotient of a polynomial algebra. The mod 2 cohomology of the real flag manifold F(n1, n2, , nr) is known to be isomorphic to a polynomial algebra modulo a certain ideal. Reduced Gröbner bases for these ideals are obtained in the case of manifolds F(1, 1, , 1, n) including the complete flag manifolds (n = 1).

KeywordsGröbner bases; flag manifolds; cohomology
ISSN0219-4988
URL http://www.worldscientific.com/doi/abs/10.1142/S0219498812501824
LanguageEnglish
JournalJ. Algebra Appl.
Volume12
Number3
Pages7
PublisherWorld Scientific, Singapore
Year2013
Edition0
Translation No
Refereed No
Webmaster